Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1723–1729 (Mi zvmmf2493)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The construction of monotone schemes of any order of approximation for one class of equation

V. I. Pinchukov

Novosibirsk

Full text: PDF file (703 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1483–1487

Bibliographic databases:
UDC: 519.6:517.8
MSC: Primary 65M06; Secondary 65M15, 35K30
Received: 09.12.1992

Citation: V. I. Pinchukov, “The construction of monotone schemes of any order of approximation for one class of equation”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1723–1729; Comput. Math. Math. Phys., 34:11 (1994), 1483–1487

Citation in format AMSBIB
\Bibitem{Pin94}
\by V.~I.~Pinchukov
\paper The construction of monotone schemes of any order of approximation for one class of equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1723--1729
\mathnet{http://mi.mathnet.ru/zvmmf2493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307618}
\zmath{https://zbmath.org/?q=an:0832.65093}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1483--1487
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700014}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2493
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Pinchukov, “Flux correction in multidimensional problems of hyperbolic and parabolic types”, Comput. Math. Math. Phys., 36:4 (1996), 439–450  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:72
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021